# SDR FDEA201401260197

- Difficulty date: January 26, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 27,192 hours, 14,577 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40 LT SIDE FOUND CRACKED.  REPAIRED IAW EA 6-5710-T0305842.
